| Texto completo | |
| Autor(es): |
Karas, Elizabeth W.
;
Santos, Sandra A.
;
Svaiter, Benar F.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMPUTATIONAL OPTIMIZATION AND APPLICATIONS; v. 65, n. 3, p. 723-751, DEC 2016. |
| Citações Web of Science: | 7 |
| Resumo | |
This paper presents a class of Levenberg-Marquardt methods for solving the nonlinear least-squares problem. Explicit algebraic rules for computing the regularization parameter are devised. In addition, convergence properties of this class of methods are analyzed. We prove that all accumulation points of the generated sequence are stationary. Moreover, q-quadratic convergence for the zero-residual problem is obtained under an error bound condition. Illustrative numerical experiments with encouraging results are presented. (AU) | |
| Processo FAPESP: | 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria |
| Beneficiário: | Francisco Louzada Neto |
| Modalidade de apoio: | Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs |
| Processo FAPESP: | 13/05475-7 - Métodos computacionais de otimização |
| Beneficiário: | Sandra Augusta Santos |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |